# SDR C2XA05SH036

- Difficulty date: May 16, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 15,652 hours, 14,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RT OMEGA BEAM HAS CORROSION AROUND NUT PLATE AT FRAME 23.  REPAIRED CORROSION ON RT OMEGA BEAM AROUND NUT PLATE AT FRAME 23 WITH INSTALLATION OF NEW OMEGA BEAM AT FRAME 23 IAW EMB 145 SRM 51-40-02 WITH NUT PLATE INSTALLATION PER EC 5320-01137.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
